Fixed point theorems for fuzzy mappings

Citation
Sc. Arora et V. Sharma, Fixed point theorems for fuzzy mappings, FUZ SET SYS, 110(1), 2000, pp. 127-130
Citations number
7
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
FUZZY SETS AND SYSTEMS
ISSN journal
0165-0114 → ACNP
Volume
110
Issue
1
Year of publication
2000
Pages
127 - 130
Database
ISI
SICI code
0165-0114(20000216)110:1<127:FPTFFM>2.0.ZU;2-5
Abstract
In this paper, we obtain the common fixed points of fuzzy mappings defined on a metric linear space. (C) 2000 Elsevier Science B.V. All rights reserve d.